MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 6FR 1.5ML TEMP SENS CATH W/3ML

MEDLINE INDUSTRIES, LP MEDLINE; 6FR 1.5ML TEMP SENS CATH W/3ML
Catalog Number URO2S0615TK
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"according to the facility, a 6 fr temperature sensing catheter was used on a nicu patient on ecmo, and upon removal of paralytics, the patient's bladder was noted to fill with air.The air was manually removed but returned again.Urine drainage was reported as normal, and staff noted that air was entering the bladder.X rays reportedly showed air infiltration.The facility reported no similar issues when using 8 fr temperature sensing catheters.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.".
 
Event or Problem Description
"according to the facility, a 6 fr temperature sensing catheter was used on a nicu patient on ecmo, and upon removal of paralytics, the patient's bladder was noted to fill with air.".
 
Additional Manufacturer Narrative
Update to d9, h3, and h6.After further investigation, the sample was returned to and evaluated by the manufacturer on 03/05/2026.The investigation involved historical data analysis and testing of the actual/suspected device.The investigation concluded that no device problem was found and that no problem was detected.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
6FR 1.5ML TEMP SENS CATH W/3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093-2753
MDR Report Key24552260
Report Number1417592-2026-00203
Device Sequence Number5725506
Product Code OHR
UDI-Device Identifier10888277875050
UDI-Public10888277875050
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO2S0615TK
Device Lot Number25IBI661
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown